# SDR CALA0400666

- Difficulty date: October 8, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N17345
- Make and model: Boeing 7373T0
- Aircraft serial: 23583
- Aircraft time: 53,810 hours, 24,537 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653935
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAINFRAME CRACKED.  REPAIRED PER ECRA 5311-01158 AND SRM 51-40-20.
